MAUDE Adverse Event Report: Medtronic Neuromodulation External Neurostimulator; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

Medtronic Neuromodulation External Neurostimulator; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Rep spoke with the patient before the trial to discuss her leg weakness, heaviness, and difficulty walking.The placement proceeded as planned, and the patient was fine in the pacu.During conversation, patient reported experiencing relief.However, due to the ongoing weakness in her leg, the surgeon decided to conclude the trial.Rep has no additional information, and the device was explanted.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name specify surescan; product id 977c265 (serial: (b)(6); product type: 0200-lead; implant date (b)(6) 2026; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
External Neurostimulator
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50733838
Report Number2182207-2026-02542
Device Sequence Number16101990
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)280109
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured07/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale